# SDR 07FDEA02952

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 104163ITL
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BETWEEN FRAME 66 AND 65 STRINGER 46L CORRODED REMOVED CORRRODED STRINGER.  FABBED REPAIR PARTS.  INSTALLED REPAIR PARTS PER A310-200 51-40-21, 53-10-14 PG 203, 51-21-10, 51-23-10.
